Zur Spektraltheorie der Schrödinger-Operatoren.

Konrad Jörgens

Mathematische Zeitschrift (1967)

  • Volume: 96, page 355-372
  • ISSN: 0025-5874; 1432-1823

How to cite


Jörgens, Konrad. "Zur Spektraltheorie der Schrödinger-Operatoren.." Mathematische Zeitschrift 96 (1967): 355-372. <http://eudml.org/doc/170693>.

author = {Jörgens, Konrad},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {355-372},
title = {Zur Spektraltheorie der Schrödinger-Operatoren.},
url = {http://eudml.org/doc/170693},
volume = {96},
year = {1967},

AU - Jörgens, Konrad
TI - Zur Spektraltheorie der Schrödinger-Operatoren.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 355
EP - 372
KW - partial differential equations
UR - http://eudml.org/doc/170693
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.